MathSciNet Relay Station
MathSciNet bibliographic data
MR2078915 (2005e:03106) 03E15 (54F15)
Marcone, Alberto; Rosendal, Christian The complexity of continuous embeddability between dendrites. J. Symbolic Logic 69 (2004), no. 3, 663–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement